Journal article icon

Journal article

THE TRANSIENT-BEHAVIOR OF THE MORAN MODEL IN POPULATION-GENETICS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100061624

Authors


DONNELLY, P More by this author
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
95
Issue:
MAR
Pages:
349-358
Publication date:
1984
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:16035291-1c37-4d83-854f-4415368f267f
Source identifiers:
50059
Local pid:
pubs:50059

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP